Journal of Theoretical Probability

, Volume 7, Issue 3, pp 681–702

The multifractal spectrum of statistically self-similar measures

Authors

  • K. J. Falconer
    • School of MathematicsUniversity Walk
    • Mathematical InstituteUniversity of St Andrews
Article

DOI: 10.1007/BF02213576

Cite this article as:
Falconer, K.J. J Theor Probab (1994) 7: 681. doi:10.1007/BF02213576

Abstract

We calculate the multifractal spectrum of a random measure constructed using a statistically self-similar process. We show that with probability one there is a multifractal decomposition analogous to that in the deterministic self-similar case, with the exponents given by the solution of an expectation equation.

Key Words

Self-similar processfractalsrandom measure

Copyright information

© Plenum Publishing Corporation 1994